# SDR HNAA2019050200135

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 35,524 hours, 31,075 cycles
- System (JASC): 3080 · Ice Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  692     30-80  1877141  05MAY19  PHL  CLOSE ICE CONDITION ON EICAS WITH NO ICING CONDITION, FOLLOWED BY WARNING MESSAGE A/I INOP. PERFORMED QRH PROCEDURE. HAPPENED 3 MORE TIMES THIRD TIME ON TAKE OFF. FACT  05MAY19  21:11  PHL T/S WITH FIM 30-80-00-810-801-A UP TO BLOCK17, FOUND TO BE TRANSITORY CONDITION OF ANTIICE SYSTEM. OPS CHECK ANTIICE SYSTEM IAW AMM 30-00-00 NO DEFECTS NOTED. OK FOR SERVICE.
